# SDR JJBA20240306035

- Difficulty date: February 22, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (3) FOUND ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36. AFTER NDT INSPECTION, CRACKS (3) CONFIRMED ON LH OMEGA BEAM #3 AT FR33, 34, AND 35. AT CF2, ON LH OMEGA BEAM #3 BTW FR 29-36 3X ANGLES REPAIR FABRICATED. AT CF2, ON LH OMEGA BEAM #3 AT FR33,34, AND 35 CRACK REMOVED. AT CF2, ON LH OMEGA BEAM #3 AT FR33, 34, 35 3X FILLERS FABRICATED AND 3X ANGLES REPAIR DRILLED. AT CF2, ON LH OMEGA BEAM #3, AT FR 33, 34, AND 35 3X ANGLES REPAIR AND 3X FILLER INSTALLED
